# SDR CA021220011

- Difficulty date: December 20, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Cessna 550
- Aircraft time: 4,388 hours
- Engine: Pwa JT15D4
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Nicked
- Location: Lt/Rt Wing Spar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NICKS FOUND DURING INSPECTION.  LOCATED ON UPPER LUGS OF WING SPAR CARRY THROUGH FITTINGS ON LT & RT SIDES OF MAIN & REAR STUB WING SPAR ASSY'S.
